MathSciNet Relay Station
MathSciNet bibliographic data
MR1658476 (99j:49059) 49L20 (93B36 93B40)
Beard, Randal W.; McLain, Timothy W. Successive Galerkin approximation algorithms for nonlinear optimal and robust control. Internat. J. Control 71 (1998), no. 5, 717–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement